RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 4, Pages 52–59 (Mi vmj402)  

This article is cited in 1 scientific paper (total in 1 paper)

On an approach to solution of J. W. Fickett's problem on overlapping congruent polygons

Yu. G. Nikonorova, Yu. V. Nikonorovab

a South Mathematical Institute of VSC RAS, Vladikavkaz, Russia
b Volgodonsk Institute of Service (branch) of South-Russian State University of Economics and Service, Volgodonsk, Russia

Abstract: A general approach to J. W. Fickett's problem on overlapping congruent convex polygons on Euclidean plane is considered in details.

Key words: Euclidean plane, convex polygons, problem of J. W. Fickett, planar graphs, fractional-linear functions.

Full text: PDF file (149 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514
Received: 21.09.2009

Citation: Yu. G. Nikonorov, Yu. V. Nikonorova, “On an approach to solution of J. W. Fickett's problem on overlapping congruent polygons”, Vladikavkaz. Mat. Zh., 13:4 (2011), 52–59

Citation in format AMSBIB
\Bibitem{NikNik11}
\by Yu.~G.~Nikonorov, Yu.~V.~Nikonorova
\paper On an approach to solution of J.\,W.~Fickett's problem on overlapping congruent polygons
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 4
\pages 52--59
\mathnet{http://mi.mathnet.ru/vmj402}


Linking options:
  • http://mi.mathnet.ru/eng/vmj402
  • http://mi.mathnet.ru/eng/vmj/v13/i4/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Rasskazova, “Zadacha Dzh. V. Fike dlya ravnobedrennykh treugolnikov”, Vladikavk. matem. zhurn., 14:3 (2012), 74–86  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:149
    Full text:35
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018